Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 513513, 7 pages
http://dx.doi.org/10.1155/2014/513513
Research Article

Extremal Inverse Eigenvalue Problem for a Special Kind of Matrices

1School of Sciences, Jiujiang University, Jiujiang 332005, China
2Faculty of Library, Jiujiang University, Jiujiang 332005, China

Received 11 June 2013; Accepted 13 December 2013; Published 5 February 2014

Academic Editor: Hui-Shen Shen

Copyright © 2014 Zhibing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhibing Liu, Yeying Xu, Kanmin Wang, and Chengfeng Xu, “Extremal Inverse Eigenvalue Problem for a Special Kind of Matrices,” Journal of Applied Mathematics, vol. 2014, Article ID 513513, 7 pages, 2014. https://doi.org/10.1155/2014/513513.